# SDR CALA2025080507331

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 83,197 hours, 17,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS  OPERATIONAL TEST WITH THE TEST SWITCHES PROCEDURE,  4R DOOR SLIDE LIGHT INOPERATIVE.   RELAMPED IAW AMM 33-51-04-960-801 CHECKED OK.
